# SDR UALA2013072305171

- Difficulty date: July 22, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767222
- Aircraft serial: 27160
- Aircraft time: 86,139 hours, 13,789 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Split
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK COMPRESSOR OUTLET DUCT SPLIT AT COMP OUTLET TEMP SENSOR BOSS.  REPLACED DUCT ASSY, LEAK CHECKED AND TESTED IAW MM 21-51-00 PG 501 ALL GOOD.  REPLACED ELBOW FITTING & ACCOMPLISHED PACK TEST WRT MM. ALL INDICATIONS CHECKED OK. ALSO LEAK CHECK ACCOMPLISHED, NO LEAKS FOUND.
